MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR METAL BACK; METAL-BACK (TI6AL4V + POROTI) SMALL-R

LIMACORPORATE S.P.A. SMR METAL BACK; METAL-BACK (TI6AL4V + POROTI) SMALL-R
Model Number UNCEMENTED GLENOID
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
From the check of the dhr, no anomaly emerged on the devices involved, thus indicating that the pieces were manufactured in compliance with specifications.In particular, no other complaints received on the same lot# (201511383) on a total of (b)(4) smr metal back glenoid manufactured with the same lot#.Post-op x-rays related to the surgery done on (b)(6) 2016 were asked in order to understand the potential relationship between the prosthesis and scapular spine fracture.No explants involved since no revision surgery was planned/done.We will send a final mdr once the investigation will be completed.
 
Event or Problem Description
Reverse shoulder arthroplasty on the right arm on a patient with rotator cuff tear was performed on (b)(6) 2016.At the 6 month-follow-up, on (b)(6) 2016, scapular spine fracture was observed.According to the info reported, surgeon judged this scapular spine fracture as non serious.Neither revision surgery performed nor planned (wait-and-see approach adopted by suspending the previous rehabilitation).Event happened on (b)(6).
 
Additional Manufacturer Narrative
From the check of the dhr, no anomaly emerged on the devices involved, thus indicating that the pieces were manufactured in compliance with specifications.In particular, no other complaints received on the same lot# (201511383) on a total of 57 smr metal back glenoid manufactured with the same lot#.Post-op x-rays related to the surgery done on (b)(6) 2016 were asked in order to understand the potential relationship between the prosthesis and scapular spine fracture.No explants involved since no revision surgery was planned/done.The physician of the hospital that was in charge of following the patient has reported the following regarding the event: the severity is considered to be non-serious.The casual relationship between the event and the medical device is unknown.X-rays imagine evaluation do not show a dislocation or loosening of the implant.In conclusion, considering the analysis of the few available information we are not able to determine with certainty the root cause of the event.We may classify this complaint as not product related.Pms data: according to limacorporte pms data, post-operative events due bone fracture when smr metal back glenoid (product code: 1375.21.Xxx) was implanted is nearly 0.01%.No corrective actions needed following this complaint, limacorporate will continue monitoring the market to promptly detect any further similar event.This is a final mdr report.Note: the complaint was closed in 2017, however final mdr was not submitted due to internal error.Complaint is therefore formally closed today according to the analysis performed at the time of closure.
 
Event or Problem Description
At the 6 month-follow-up, on (b)(6) 2016, scapular spine fracture was observed.According to the info reported, surgeon judged this scapular spine fracture as non serious.Neither revision surgery performed nor planned (wait-and-see approach adopted by suspending the previous rehabilitation).Event happened on japan.

Brand Name
SMR METAL BACK
Common Device Name
METAL-BACK (TI6AL4V + POROTI) SMALL-R
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer (Section G)
LIMACORPORATE S.P.A.
via nazionale,52
villanova di san daniele, 33038
IT   33038
Manufacturer Contact
giulio puppa
italy 
IT  
MDR Report Key6886068
Report Number3008021110-2017-00085
Device Sequence Number18956691
Product Code KWS
UDI-Device Identifier08033390080446
UDI-Public08033390080446
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNCEMENTED GLENOID
Device Catalogue Number1375.21.005
Device Lot Number1511383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2017
Supplement Date Received by Manufacturer08/25/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown